International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Iraq | Volume 3 Issue 9, September 2014

Adapted Method for Solving Linear Voltterra Integral Equations of the Second kind Using Corrected Simpson?s Rule

Salam J. Majeed; Zenab K. Jabar

In this paper, we present an adapted method for solving linear Volterra integral equations of the second kind with regular kernel. This method is based on the corrected Simpson's rule. Numerical examples are given to prove the efficiency and accuracy of our method by comparison with known methods.

Keywords: Voltterra Integral Equation, Corrected Simpson's Rule

Edition: Volume 3 Issue 9, September 2014

Pages: 2013 - 2016


How to Cite this Article?

Salam J. Majeed; Zenab K. Jabar, "Adapted Method for Solving Linear Voltterra Integral Equations of the Second kind Using Corrected Simpson?s Rule", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SEP14616, Volume 3 Issue 9, September 2014, 2013 - 2016

20 PDF Views | 21 PDF Downloads

Download Article PDF

Top